| Model Number |
610-2231011-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to defibrillate a male patient (age unknown), the device was unable to obtain an ecg signal via electrode pads.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference sections d4 model #, d4 serial #, and d4 primary udi # updated.The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.The claim will be reopened upon receipt of the device or relevant log files for further investigation.